# SDR DL76L050703

- Difficulty date: November 12, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 69,037 hours, 10,762 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26124121A
- Part serial: DL2001
- Condition: Leaking
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT TOWER ALERTED CREW OF SMOKE/VAPOR IN WHEEL WELL AREA.  BAA REQUESTED MTC CHECK PRIOR TO TOW ONTO STAND.  AFTER INSPECTION, FOUND NR 4 BRAKE UNIT LEAKING AT BRAKE CYLINDER.  ISOLATED SYSTEM AND TOWED ONTO STAND.  BRAKE REPLACED PER MM AND ALL CHECKS OK.
